# SDR DALA2021031001374

- Difficulty date: March 7, 2021
- Submitted: March 10, 2021
- Operation: Air carrier
- Aircraft: N334DN
- Make and model: Airbus A321-211
- Aircraft serial: 8040
- Aircraft time: 9,450 hours, 4,196 cycles
- System (JASC): 2100 · Air Conditioning System
- Part: Unknown
- Condition: Smoke
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

GROUND CREW REPORTED SMELLING SMOKE AND SAW SOME IN CARGO SAID IT WAS CEILING VENT JUST AFT OF DOOR. CORRECTIVE ACTION: PEFROMED A INSPECTION OF THE FWD CARGO COMPARTMENT FOR SMOKE USING A321 AMM 21-47 NO VISIBLE SMOKE OR OR SMELL OF SMOKE DETECTED. PERFORMED A CHECK OF THE FWD SMOKE DET UNIT NO DEFECTED NOTED PER A 321 AMM 26-20. DEMEANED SMOKE TO BE TYPE 9 EVENT NO FURTHER MAINT ACTION REQUIRED. ALL NO GO ODI PROCEDURES C/W. (LP# 7391118)
